# SDR IPXA2020072258089

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: ARC21493
- Condition: Cracked
- Location: Lt Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT OTBD FLAP INBD HINGE AFT FAIRING SUPPORT ANGLE WAS CRACKED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-31-01.  MINOR
